Doctor insights on:
Is Vigamox Used For Pink Eye In Infants
Pink Eye (Conjunctivitis) (Definition)
"Pink eye" refers to a viral infection of the conjunctiva. These infections are especially contagious among children. Newborns can be infected by bacteria in the birth canal. This condition is called ophthalmia neonatorum, and it must be treated immediately to preserve eyesight. "Pink eye" refers to a viral infection of the conjunctiva. These infections are especially contagious among children. Newborns can be infected by bacteria in the birth canal. This condition is called ophthalmia neonatorum, and it must be treated immediately to preserve eyesight. ...Read more
Yes: There is no issue with this.Get a more detailed answer ›
Is pink eye dangerous for toddlers and infants? Should I take my child to the doctor? I'm pretty sure my daughter has pink eye. She has yellow, gooey, and crusty discharge around her eye. I need to know if it will clear up on its own or should she go see
Predominantly viral: Your child's signs are most likely due to a viral infection. I advise a checkup with an ophthalmologist to reassure that it's not seriously affecting the eye in a way that may require antibiotics, as I'm a bacterial infection. Most viral conjunctivitis clears up on its own in 7-10 days with conservative treatment. Avoid contaminating yourself ; others. ...Read moreSee 1 more doctor answer
Depends: Pink eye is a generic term which indicates inflammation of the conjunctiva. This inflammation could have numerous sources including viral, allergic and bacterial. Vigamox will only help bacterial conjunctivitis which is not common in adults. Your best bet is to see an eye doctor, identify the source of the inflammation and get the appropriate treatment. ...Read moreSee 1 more doctor answer
Why would lubricant eye drops be recommended for conjunctivitis? Was given antibiotics (vigamox) helped for a few days, now given lubricant drops?
Can I use polysprine eye drops with vigamox that was prescribed by my dr? I'm on day 7 with no change in my condition
My left eye swollen. Inside is red. And I can't control tearing when I took Vigamox. I started to take this medicine 2 days before. Could u suggest sth?
Probably viral.: External bacterial eye infections typically clear rapidly with a strong 4th generation antibiotic like Vigamox. This suggests it may be viral. If you have severe bright light sensitivity, tearing & foreign sensation, you need a slit lamp biomicroscope exam in an eye doctor's office. This could be a foreign body particle embedded in your cornea, a herpetc infection or EKC from adenovirus 8 or 19. ...Read more
3-4 wks ago I was prescribed vigamox 0.5% for my red right eye. I wore my new contacts yesterday fine but today my right eye is red again. What to do?
Depends: Vigamox is a antibiotics for bacterial conjunctivitis. If you had a corneal ulcer then antibiotics is the option. You need to follow up with your doctor to make sure your eye issue has been resolved. Corneal ulcer is common with contact lens wearer especially with overnight use. You may have allergy or dry eyes which Vigamox will not help. ...Read more
I had an eye ulcer in Feb that has me blind in right eye I was admitted to Barnes for two weeksthey tried vanc drops vigamox atropene tobrimyocin etc every hour I used it until it was gone but they wanted to readmit me so 100 more people can have a look s
Other infections: You have picked a fine place for treatment at Barnes. They clearly are thinking that Vigamox and Tobramycin, which are terrific anti-infectives, have failed to stop your infection. Other possibilities are Herpes of the eye and fungal or amoebic infection which they will certainly look for in further analysis. Since they suggest re-admission, I would go for it. ...Read more
After lasik treatment. NORMO TEARS used. After 4 weeks my left eye infected, then doctor gave TOBAFLAM, Redif and vigamox. Now low vision in left, why?
I'm having cataract surgery and am so afraid of vigamox eye drops and my doc won't use anything else. Most docs use a flour quilon, I'm afraid.
Should my friend be concerned about accumulation of fluid in her eye after cataract surgery? She believes the fluid may result from eye drops she's taking. Those are: bromday, predforte, and vigamox.
She: She needs to see her surgeon. In the vast majority of cases, there should be no issues like this. How come she can't get ahold of her surgeon? This makes no sense to me. It's a shame that you have to go online to ask this question for your friend instead of having her call her surgeon directly and resolving the issue in minutes. In my practice, all surgical patients are given my email and cell phone number. That is what I would want if I were the patient! ...Read moreSee 3 more doctor answers
My boyfriend was prescribed gentamicin 0.3% by an urgent care doctor on sunday. Today, the eye doctor prescribed vigamox 0.5% and didn't say whether to continue gentamicin. What should I do?
Not sure: I would tend to believe that you are to discontinue your gentamicin drops. The vigamox is quite broad spectrum, and the gentamicin is primarily used for gram negative infections. Unless there was a culture taken from your ocular secretions dictating what/which antibiotic to use, i'd say the doctor decided to change your treatment to more broad spectrum coverage and much less irritating. ...Read moreSee 2 more doctor answers